Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

On the question of solubility of Fuchsian systems by quadratures, Russian Math. Surveys, 2012, V. 67(3), P. 585-587.

Go to publication

Authors: Vyugin I., Gontsov R.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site